# SDR A6WA201140002

- Difficulty date: January 5, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 21,510 hours, 19,870 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Chafed
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR L/E AND T/E HAS 3EA CHAFED AREAS.  REPAIRED REO 601R-52-82-016 AND SRM 52-82-00.
